# SDR SROM200400050

- Difficulty date: March 18, 2004
- Submitted: April 8, 2004
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 33,963 hours, 33,546 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 6545775
- Condition: Damaged
- Location: Zone 100
- Part time: 33,963 hours, 33,546 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION,  BEAR STRAP HAS A HOLE BROKEN FROM EDGE (NO E/D) AT STA 767 AND STR 18R.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLER IAW ASA EA 5330-01764 AND AAR EA 10311.
